The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$
Osofsky, Barbara L.
Bull. Amer. Math. Soc., Tome 80 (1974) no. 4, p. 8-26 / Harvested from Project Euclid
Publié le : 1974-01-15
Classification:  16A50,  16A60,  18G10,  18G20
@article{1183535284,
     author = {Osofsky, Barbara L.},
     title = {The subscript of $\aleph \_n$ ,projective dimension, and the vanishing of ${\lim\limits\_\leftarrow}^{(n)}$},
     journal = {Bull. Amer. Math. Soc.},
     volume = {80},
     number = {4},
     year = {1974},
     pages = { 8-26},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183535284}
}
Osofsky, Barbara L. The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$. Bull. Amer. Math. Soc., Tome 80 (1974) no. 4, pp.  8-26. http://gdmltest.u-ga.fr/item/1183535284/